# SDR DALA1163773231

- Difficulty date: November 10, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D53113091201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MSP A/C HAD MULTIPLE BIRD STRIKES IN RADOME AREA.  RESULTING IN DAMAGE TO RADOME AND FRAME 1 BULKHEAD WEB.  REPAIR IN PROGRESS PER ER/A 497863-14.
